# SDR CALA2015082894243

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654.44 - BS 654.66, STATION 34 - 35R PROTRUDING DENTS FOUND BEYOND ALLOWABLE LIMITS.  REMOVED DAMAGE, HFEC IAW STEP 4 APPLIED DOUBLER REPAIR IAW SRM 53-00-01 REPAIR 14.  NO DEVIATIONS.  THRESHOLD FOR CAT B ZONE B REPAIR BEGINS AT 25000 PTC, INTERNAL INSPECTION AT 9000 C OR EXT INSPECTION 3000 C REF FIG 201 SH 9 TBLVI IAW NR44556.
